# SDR SWAA2017061214278

- Difficulty date: June 10, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N8619F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33939
- Aircraft time: 13,037 hours, 5,595 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 82000048901
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERHEAD EMERGENCY LIGHT LENS BROKEN BETWEEN ROW 10 TO ROW 14.  R&R LENS PER AMM.
